| Model Number |
IPN920760 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: "incident occurred on thursday (b)(6) 2026, an anaesthetist in the operating theatre.During the insertion the needle bent without excessive force being applied.It happened with 2 different needles so a third kit was opened (with success)." associated complaints 3006425876-2026-00376 and 3006425876-2026-00374.
Additional Manufacturer Narrative
(b)(4).